# SDR SWIA202164499

- Difficulty date: December 14, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 26R BETWEEN FS280.00 AND FS333.00.   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED STGR26R BETWEEN FS280.00 - FS333.00 REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV K. LEAK CHECK OF REPAIR AREA GOOD REF CRJ700 AMM 21-31-00-910-801-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
